# SDR ABXA050197

- Difficulty date: August 8, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 61,849 hours, 58,017 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 5912285509
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FORWARD CORNER OF WINDOW FRAME ON AFT SIDE OF STA 737 RIGHT HAD A SMALL CRACK.  REPAIRED AREA IAW DC-9 SSRM K07226.
